# SDR DHL2003804541

- Difficulty date: February 5, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 77,866 hours, 28,485 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: 3754473501N
- Condition: Cracked
- Part time: 77,866 hours, 28,485 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ITEM REF. N/R 1308 AFT CARGO COMPT.- FITTING CRACKED @ STA 1320 , L31L (MAJOR REPAIR) CORR: PERFORMED MAJOR REPAIR IAW 53-1-0 PG 1 AND BOEING FAX SEU-LIM-03-0002H DATED JAN 20TH , 2003 REMOVED CRACKED FITTING IAW SRM 51-1-20D PG 21, CLEANED , TREATED AND PRIMED AREA IAW SRM51-1-8B, INSTALLED NEW FITTING ON AFT CARGO COMPARTMENT @ STA 1320 , L31L IAW SRM 51-1-20D PG. 9
